# SDR ASAA0210022

- Difficulty date: January 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6562203501
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURIGN SCHEDULED C-CHECK, FOUND WING SKIN PANEL AT BS 562-578, LEFT BUTTOCK LINE 52 CORRODED.  REPAIRED PER EA.  (M)
